# SDR EISA97132

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PA
- Make and model: Boeing 727221
- Aircraft serial: 22538
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND RIGHT ELEVATOR TAB DELAMINATED IN TWO AREAS.  REPAIRED TAB PER SRM 51-40-8, REPAIRED AND BALANCE CHECK.  (M)
